# SDR ASAA2022040537915

- Difficulty date: April 5, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 42,425 hours, 12,082 cycles
- System (JASC): 2210 · Autopilot System
- Part: Selector Knob
- Part number: 8221567102
- Part serial: 184POC
- Condition: Inoperative
- Location: Flight Deck
- Part time: 42,428 hours, 12,083 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, FO COURSE SELECTOR COURSE WILL NOT CHANGE WITH KNOB MOVEMENT, KNOB CLICKS WHEN TURNING. GROUNDED - YES. RMVD & RPLCD DFCS MODE CONT PNL PER B737-800 AMM 22-11-34, ORIGINAL PROB FIXED BUT LAND VERIFY TEST FAILS WITH "ELEV POS FAIL MSG 22-11126, REF B737-800 FIM 22-11 TASK 812, DFCS #30 TEST PASSED, PERFORMED SUCCESSFUL LAND VERIFY TEST & ALL REQUIRE TEST PASSED, AMM 22-11-00-700-801.
